Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A stable classification of Lefschetz fibrations

Denis Auroux

Geometry & Topology 9 (2005) 203–217
Bibliography
1 D Auroux, Fiber sums of genus 2 Lefschetz fibrations, Turkish J. Math. 27 (2003) 1 MR1975329
2 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
3 H Endo, Meyer's signature cocycle and hyperelliptic fibrations, Math. Ann. 316 (2000) 237 MR1741270
4 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
5 V S Kulikov, V M Kharlamov, On braid monodromy factorizations, Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003) 79 MR1992194
6 M Matsumoto, A presentation of mapping class groups in terms of Artin groups and geometric monodromy of singularities, Math. Ann. 316 (2000) 401 MR1752777
7 B Moishezon, Complex surfaces and connected sums of complex projective planes, Lecture Notes in Mathematics 603, Springer (1977) MR0491730
8 B Ozbagci, Signatures of Lefschetz fibrations, Pacific J. Math. 202 (2002) 99 MR1883972
9 B Siebert, G Tian, On the holomorphicity of genus two Lefschetz fibrations, Ann. of Math. $(2)$ 161 (2005) 959 MR2153404
10 B Wajnryb, A simple presentation for the mapping class group of an orientable surface, Israel J. Math. 45 (1983) 157 MR719117